Vol. 13, No. 3, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Distance graphs and sets of positive upper density in $\mathbb{R}^d$

Neil Lyall and Ákos Magyar

Vol. 13 (2020), No. 3, 685–700
Abstract

We present a refinement and sharp extension of a result of Bourgain on finding configurations of k + 1 points in general position in measurable subset of d of positive upper density whenever d k + 1 to all proper k-degenerate distance graphs.

PDF Access Denied

We have not been able to recognize your IP address 3.227.240.72 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
distance graphs, uniformity norms, geometric Ramsey theory
Mathematical Subject Classification 2010
Primary: 11B30
Milestones
Received: 23 March 2018
Revised: 11 January 2019
Accepted: 13 March 2019
Published: 15 April 2020
Authors
Neil Lyall
Department of Mathematics
The University of Georgia
Athens, GA
United States
Ákos Magyar
Department of Mathematics
The University of Georgia
Athens, GA
United States